# SDR FDEA200903301426

- Difficulty date: March 30, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H141420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH CORROSION AND WEAR BETWEEN FR 54.2 AND FR 58 AT Y450.  THE RELEVANT SEAT TRACK WAS REPLACED AS PER SRM 51-72-10.
